Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Victory

Veteran Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Victory

  • Rank
    Junior Member

Profile Information

  • Location
    USA - New Jersey

Recent Profile Visitors

701 profile views
  1. I've tried Biotin, Nioxin Shampoo, and just about any hair-salvaging product that you can think of. Unfortunately, none of it worked for me. You could give them a try but my suggestion is to save your money. Just hang in there and wait for the Accutane to work its way out of your system. Again...best of luck.
  2. Let me first start off by saying that I am not here to rain on anyone's parade or burst anyone's bubble . I am a 28 (soon to be 29) year old male. I did not lose any hair while I was on Accutane. I was on 40 mg pills 3 X a day for 8 months - a very heavy dosage, for severe cystic acne. Even after getting off it about 2 years ago, I had no hair issues. About 4 months after the end of my treatment, I noticed my hair beginning to fall out. I was very upset and had several posts about it. I r
  3. Its me again...I forgot to mention (although this is obvious)...I am truly looking forward to getting lots of sun in Hawaii which is why I mentioned it in the first place. Acutane would definitely complicate matters at this time of my life but I am curious to get your opinions...thanks again!
  4. It has been a very long time since I last posted but I need help. I was on a HUGE dose of Accutane (3 pills a day for eight months) for severe cystic acne. I have been off Tane for about 2 years now and had no problems (except my hair has been falling out since then). No cysts and only the occasional pimple. Now in the past two weeks, I have been getting cysts (probably 3 or 4) in my jaw area and near my Adam's apple. One of them was enormous...my derm had to slice it open AND inject it sev
  5. I agree, man...definitely give accutane a try.
  6. What's up, Greg. Speaking from experience (I had a real bad case of cystic acne), the only things that work are either the cortisone injections or, if its a real huge one, cutting it open and draining it. Obviously, both procedures are done by your derm. Nothing else I tried worked (topicals, ice, etc.) But whatever you do, don't pick/squeeze/pop cysts...its spreads the infection and pushes it deeper down into your skin. I know its hard but just leave them alone until your next derm visit!
  7. Thanks for responding. Same here...let me know if you find anything and I'll do the same. I've been off Tane for four months (I was on a heavy dose for 8 months) and only now is my hair starting to fall out. I'm kind of buggin' out but hopefully (as I keep hearing from others) its only temporary.
  8. Hi there. I think it all depends on the size of the cyst. I had a real bad case of cystic acne. For the smaller ones, my derm would inject them with cortisone. But for the larger ones (and I got some real whoppers), he would have to cut them open. I think the scarring depends on your body. However, they can scar much worse if you leave them. Cystic acne really sucks and I wouldn't wish it on my worst enemy. Hang in there and just have faith in your derm.
  9. Hi all, I am experiencing some post-accutane hair loss (telogen effluvium) and I was wondering if anybody has any experience with biotin. Does it work in helping to reduce hair loss or should I not even waste the money? Please share your experiences...thanks!
  10. Believe it or not, I was on a huge dose of Accutane (total treatment was 8 months, the last 4 of which I was on 120 mg a day) and I had no stomach problems. Now, I've been off the tane for 4 1/2 months and I'm really having stomach problems (cramping, bloating, gurgling, etc.) I actually went to go so see a gastroenterologist the other day. He thinks its because I'm lactose intolerant, which I'm being tested for. However, I brought up the fact that Accutane has been linked to abdominal probl
  11. I know...I felt the same way. I had a real nasty case of cystic/nodular acne. Even my derm told me that it was a pretty bad one. I just kept getting cysts. I started off at 40 mg a day for the first month. Then he bumped me up to 80 mg for the next 3 months. Still the cysts kept coming. The area affected most was my chest but I also got them around my jaw, neck, shoulders, and I even got a huge cyst (it was more like an abscess) on my skull. So he then bumped me up to 120 mg/day and I st
  12. Thanks alot...I appreciate the help! I guess I'll just have to hang in there and hope for the best!
  13. Hi guys, I'm having serious stomach issues with cramps and bloating and hair loss. I've researched around and it says that accutane can cause digestive problems and irritable bowel disease...I already knew about the hair loss. I have been off the stuff for 5 months and only now are the side effects hitting me hard. IS THIS NORMAL FOR THIS STUFF TO HAPPEN SO LONG AFTER I'VE STOPPED?
  14. I hear ya...thats pretty crazy...how long have they been lingering for? Any stomach problems at all?
×